# SDR DALA2019040402154

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 50,578 hours, 35,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND ON SERVICE CHECK THAT THE FORWARD LEFT & RIGHT OVER WING EXIT DOOR EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK FOR THE FORWARD LEFT & RIGHT OVERWING EXIT DOOR EMERGENCY EXIT SIGN. OPERATION RETURNED TO NORMAL PER B717 AMM 33-51. BATTERY B5-121 AT STA 685R. (LP #5808918)
